Pharmacist Intervention for Reducing Chemotherapy Induced Nausea and Vomiting (CINV) Incidence in a Teaching Hospital in Taiwan.
- At: 2013 FIP Congress in Dublin (Ireland)
- Type: Poster
- By: LIOU, Jia Mei (Shin-Kong Wu Ho-Su Memorial Hospital, Department of Pharmacy, Taipei, China Taiwan)
- Co-author(s): Liu, Jen-Wei (Shin-Kong Wu Ho-Su Memorial Hospital, Taipei, China Taiwan)
Wang, Chun Yu (Shin-Kong Wu Ho-Su Memorial Hospital, Taipei, China Taiwan)
I. Background information
Chemotherapy induced nausea and vomiting (CINV) are extremely discomfort. By systematically screening and tailoring antiemetic regimen for each patient, CINV incidence could be lowered without changing regimen or lowering dosage of antineoplastic agents.
For hospital pharmacist who participates in.. The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress.